# SDR AALA202510278370

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 43,901 hours, 18,793 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR HOOKS NEED ADJUSTED, TOO TIGHT TO ARM AND DISARM. CLEANED AND LUBRICATED GIRT BAR FITTINGS ON ALL DOORS. OPERATIONAL CHECK GOOD.
